# SDR TRBA2010079AA

- Difficulty date: July 17, 2010
- Submitted: July 20, 2010
- Operation: Air carrier
- Aircraft: N548AT
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 548
- Aircraft time: 19,041 hours, 21,453 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Transducer
- Part number: 140071
- Part serial: 2537
- Condition: Failed
- Location: Zone 700
- Part time: 19,041 hours, 21,453 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

UPON GEAR EXTENTION WE RECEIVED AN "F" ON THE LT MAIN ANTISKID NR 2 TIRE.  PERFORMED APPROPRIATE AOM - 1 CHECKLIST, LANDING AND ROLLOUT AND TAXI ALL NORMAL.  "EMERGENCY DECLARED"  DEFERRED IAW MEL NR32-5 AUTH NR 070153D-C.
